Had pulmonary heart failure, taking statins, I now think statin drugs would probably kill me before my heart would?
just turned 59 2 years ago had pulmonary heart failure 6 months ago had a stint placed around the shoulder of right arm, my hand had turned black over night the stint seemed to take care of the problem. I’ve had high blood pressure for the last 8 or 10 years, my primary had me on 8 or 9 type’s of statin drugs witch seemed to help my blood pressure but i had no energy and musle ache’s all the time, then i started researching about statin drugs and from what i surmised was that statin drugs would probably kill me before my heart would, so i weened myself off them totally, now when they placed the stint in me, they prescribed losartan potassium 25 mg for twce a day for my blood pressure, and i’ve changed my diet quite a bit, everything seemed to be doing good, but lately i have a constant ringing in my ears, twice about 5 days apart the ringing got extremely load followed by bad dizziness and hot flash with a lot of perspiration both times lasted about 20 minutes I’ve also had two or 3 dizzy spell’s where i had to stop what i was doing and sit down till they were over, also two weeks worth of headache’s mostly in the evenings around the left temple area, i don’t usually have a problem with headache’s. Thank you for any thoughts or idea’s you can share with me,
Am having the same symptoms from Metaprolol given to me for migrain. It is a beta blocker. I now only take a quater of a tablet.
Hi and welcome to question doctors.com
From your history I think your dizziness and tinnitus is coming from either the arteries supplying your brain (carotid,vertebrobasilar) so you need a duplex over them to detect any problem …
Or due to inner ear arteries insufficiency ..!
Or infection into your ears..
See an ENT and duplex will figure out the pathology ..
Seems like recurrence of your
pulmonary heart failure or new vascular condition
U need to consult your heart doctor immediately
i dont think its related to heart problem. vitamin b12 deficiency can cause inner ear neuritis causing dizziness and tinnitus.
take multivitamin tablets
this may be due to carotid or other nearby arteries insufficiency. get a detailed carotid angiogram done to assess the exact cause.
consult a vascular surgeon
INNER EAR NEURITIS IS THE CAUSE. OTOSCOPY WILL RULE OUT OTHER CAUSES.TAKE PREGABALIN METHYCOBALAMIN WITH VITAMIN TABLETS.